Alert archive / Idaho / Freeze Warnings in 2011
Freeze Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this freeze warning at May 1, 2011, 1:36 PM MDT. It took effect at May 2, 2011, 1:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 1:36 PM MDT (19:36 UTC)
- In effect from
- May 2, 2011, 1:00 AM MDT
- Expired
- May 2, 2011, 8:23 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
201 WWUS75 KPIH 011936 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 136 PM MDT SUN MAY 1 2011 IDZ017-020-021-021000- /O.NEW.KPIH.FZ.W.0003.110502T0100Z-110502T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 136 PM MDT SUN MAY 1 2011 ...FREEZE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM MDT MONDAY. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: AFTER MIDNIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SUB-FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
417 WWUS75 KPIH 012002 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 202 PM MDT SUN MAY 1 2011 IDZ017-020-021-021000- /O.EXT.KPIH.FZ.W.0003.110502T0700Z-110502T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 202 PM MDT SUN MAY 1 2011 ...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM MDT MONDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM 1 AM TO 9 AM MDT MONDAY. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: AFTER MIDNIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SUB-FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVEVEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
580 WWUS75 KPIH 020922 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 322 AM MDT MON MAY 2 2011 IDZ017-020-021-021500- /O.CON.KPIH.FZ.W.0003.000000T0000Z-110502T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 322 AM MDT MON MAY 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES...24 TO 30 DEGREES. * TIMING...NOW THROUGH 900 AM MDT. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MESSICK
247 WWUS75 KPIH 021423 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 823 AM MDT MON MAY 2 2011 IDZ017-020-021-021530- /O.CAN.KPIH.FZ.W.0003.000000T0000Z-110502T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 823 AM MDT MON MAY 2 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at May 1, 8:20 AM MDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 1, 8:20 AM MDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 820 AM MDT SUN MAY 1 2011 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT. QUICK UPDATE THIS MORNING TO EXPIRE THE FREEZE WARNING. SEE PREVIOUS DISCUSSION BELOW. HUSTON NORTHERLY FLOW ALOFT CONTINUES TODAY AS UPPER LEVEL RIDGE BUILDS ON THE PACIFIC COAST. ENOUGH INSTABILITY AND MOISTURE FOR ISOLATED TO SCATTERED SHOWERS ONCE AGAIN THIS AFTERNOON WITH HEATING. DO NOT EXPECT MUCH IN THE WAY OF MOUNTAIN SNOW ACCUMULATION. IT WILL REMAIN VERY COOL FOR EARLY MAY. FREEZE WARNING IN EFFECT UNTIL 9 AM. REXBURG AND IDAHO FALLS HAVE FALLEN BELOW 30 BUT WINDS IN POCATELLO AND BURLEY HAVE KEPT TEMPERATURES ELEVATED SO FAR THIS MORNING. THE UPPER RIDGE MOVES OVERHEAD ON MONDAY AND TEMPERATURES WILL FINALLY WARM TO NEAR SEASONAL NORMALS AND WILL HAVE WIDESPREAD DRY CONDITIONS. THE NEXT PACIFIC TROF AND ASSOCIATED COLD FRONT MOVES THROUGH THE REGION MONDAY NIGHT AND EXPECT SHOWERS WITH THIS SYSTEM MONDAY NIGHT THROUGH TUESDAY MAINLY IN HIGH ELEVATIONS. DOES NOT APPEAR TO BE A MAJOR PRECIPITATION MAKER AND IT IS A VERY FAST MOVING SYSTEM. TEMPERATURES WILL COOL DOWN AGAIN TUESDAY BEHIND THE COLD FRONT. GK .LONG TERM...WEDNESDAY THROUGH SATURDAY. SPOTTY SHOWERS LINGER IN THE UPPER SNAKE HIGHLANDS WEDNESDAY FOLLOWED BY A SHORT WAVE RIDGE ON THURSDAY THAT WILL HELP TEMPERATURES WARM TO THE LOW TO MIDDLE 60S IN THE LOWER VALLEYS. THERE ARE DIFFERENCES IN MODEL HANDLING OF A LOW PRESSURE DISTURBANCE ENTERING THE PACIFIC NORTHWEST FRIDAY AND SATURDAY HAVE CONTINUED WITH A MODEL BLEND FRIDAY AND SATURDAY FOR TIMING OF PRECIPITATION. TEMPERATURES SHOULD CONTINUE NEAR OR BELOW NORMAL THOSE DAYS. RS && .AVIATION...A SCATTERED TO BROKEN CLOUD DECK AROUND 10000 MSL IS EXPECTED OVER SOUTHEAST IDAHO TODAY. STEEP TEMPERATURE LAPSE RATES AND A MINOR UPPER LEVEL DISTURBANCE IN NORTHWEST WINDS ALOFT COULD BRING LIGHT SHOWERS. SNOW LEVEL WILL BE AROUND 6000 FT MSL. OTHERWISE WIDESPREAD VFR. RS && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 1, 4:25 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 425 AM MDT SUN MAY 1 2011 IDZ017>025-031-032-021030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 425 AM MDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:37 PM MDT | Special Weather Statement | PIH | Franklin | 38 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.